# SDR DALA2024072207320

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 76,655 hours, 32,746 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: None
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1R WILL NOT DISARM.   NO TROUBLE FOUND.
